# SDR DALA2016050103470

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FRAME BS 870 AT LONGERON CORRODED.  CLEAN, EVALUATED, TREAT WORK WITH ORNRC 0100-0101.  REPAIRED FRAME AT FS 870 BETWEEN 29L AND 29R. REMOVED FASTENER IAW SRM 51-41-01, BLENDED AREA IAW SRM 53-00-00, FIG 103, REMOVING OUT OF LIMITS AREA IAW SRM 53-20-07, REPAIR 3 AS MEASURED BY UT TOOL TAG 6785, ORIGINAL THICKNESS .063, REMOVED .033.  INSTALLED DOUBLERS, CHANNEL, AND FILLER IAW SRM 53-20-07, REPAIR PARTS ALODINED IAW DPS-900-2-4-1, NR 2 AND PRIMED IAW DPS 900-3-6, NR 03.  REMOVED PARTS AND FASTENERS INSTALLED IAW SRM 51-41-02 AND SRM 51-41-05.  TOP COATED REPAIRED AREA IAW DPS 900-3-6 NR 03.
